MAUDE Adverse Event Report: Abbott Medical Exclaim Lead, 90 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Exclaim Lead, 90 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3225
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced shocking sensations.Evaluation of the system indicated high impedances on multiple contacts.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead is related to this issue.
 
Additional Manufacturer Narrative
Date of event and patient's weight are estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: exclaim lead, 90 cm, model: 3225, udi: (b)(4), serial: n/a, batch: 9182454.

Brand Name
Exclaim Lead, 90 cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50901218
Report Number1627487-2026-10299
Device Sequence Number10762111
Product Code LGW
UDI-Device Identifier05414734401883
UDI-Public(01)05414734401883(10)8930337(17)250307
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model Number3225
Device Catalogue Number3225
Device Lot Number8930337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2).; SCS IPG.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight220 LB